# SDR QXEA200603154

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,659 hours, 8,345 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2299, RETURNED TO FIELD, CAPTAINS WINDOW HEAT NOT WORKING WITH ASSOCIATED WINDSHIELD CONTROL CAUTION LIGHT.  MAINTENANCE RESEATED AND LOCKED, LOOSE WIRE PIN AT RELAY 3041-K7, PIN B2.  REPLACED BURNED RELAY 3041-K1.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
